MATHEMATICA BOHEMICA, Vol. 127, No. 3, pp. 449-452 (2002)

Distributivity of lattices of binary relations

I. Chajda

I. Chajda, Department of Algebra and Geometry, Palacky University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:

Abstract: We present a formal scheme which whenever satisfied by relations of a given relational lattice $L$ containing only reflexive and transitive relations ensures distributivity of $L$.

Keywords: binary relation, relational lattice, distributivity

Classification (MSC2000): 08A02, 08B10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition